$T_2$-separation axioms on frames
Acta Universitatis Carolinae. Mathematica et Physica, Tome 28 (1987) no. 2, pp. 95-98
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1987_28_2_a13,
author = {Paseka, Jan},
title = {$T_2$-separation axioms on frames},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {95--98},
year = {1987},
volume = {28},
number = {2},
mrnumber = {0932745},
zbl = {0643.54018},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1987_28_2_a13/}
}
Paseka, Jan. $T_2$-separation axioms on frames. Acta Universitatis Carolinae. Mathematica et Physica, Tome 28 (1987) no. 2, pp. 95-98. http://geodesic.mathdoc.fr/item/AUCMP_1987_28_2_a13/